Record number :
1207181
Title of article :
Scattering amplitudes for multi-indexed extensions of solvable potentials Original Research Article
Author/Authors :
C.-L. Ho، نويسنده , , J.-C. Lee، نويسنده , , R. Sasaki ، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2014
Pages :
17
From page :
115
To page :
131
Abstract :
New solvable one-dimensional quantum mechanical scattering problems are presented. They are obtained from known solvable potentials by multiple Darboux transformations in terms of virtual and pseudo virtual wavefunctions. The same method applied to confining potentials, e.g. Pöschl–Teller and the radial oscillator potentials, has generated the multi-indexed Jacobi and Laguerre polynomials. Simple multi-indexed formulas are derived for the transmission and reflection amplitudes of several solvable potentials.
Keywords :
Multi-indexed solvable potential , Multiple Darboux transformation , Scattering amplitude , Shape invariance
Journal title :
Annals of Physics
Serial Year :
2014
Link To Document :
بازگشت